# SDR UIEA2017041300545

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,961 hours, 9,575 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATION NEEDLE INTERMITTANTLY PEGS HIGH, ENGINE OPS NORMAL.  REMOVED, INSPECTED, AND CLEANED THE CONNECTORS.  TIGHTENED THE ACCELEROMETERS, INSTALLED CONNECTORS IAW  77-31-05.  CONDUCTED BITE TEST IAW 77-31-00.  OPS CHECKED NORMAL.
